# SDR FDEA201206072129

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 64,619 hours, 29,148 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK ONE HAS STRONG ODOR. NR 1 COALESCER ALREADY REPLACED,  RAN PACKS, NO ODOR AT THIS TIME IAW M/M 21-54-03-2.
